# SDR 95ZZZX4274

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5740A
- Make and model: Bell 206B
- Aircraft serial: 2986
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: G641
- Condition: Mismarked
- Location: Dc System
- Component: Gillbatt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, MECHANIC NOTICED BATTERY MODEL NUMBER WAS LABELED G-241.  THIS LABEL WAS INCORRECT FOR THE TYPE OF BATTERY AND POST LOCATION.  NOTIFIED GILL BATTERY WITH BATTERY SERIAL NUMBER AND VERIFIED THAT INSTALLED BATTERY WAS AG-641 AND IT DID CONFORM TO THE STC FOR THIS INSTALLATION.  GILL PROVIDED A NEW LABEL AND A LETTER.  AIRCRAFT WAS RETURNED TO SERVICE.
